The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 138 NO.2 / (1997))
Continuous Dependence for $2 \times 2$ Conservation Laws with Boundary
Debora Amadori, Rinaldo M. Colombo,
Pages. 229-266
Abstract
Contents 1. Introduction
2. The characteristic case
3. The non-characteristic case
4. Outline of the proofs
5. The characteristic case-technical proofs
6. The non-characteristic case-technical proofs
Key words
Mathmatical Subject Classification